# SDR SWAA2013050915880

- Difficulty date: May 6, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 42,877 hours, 25,072 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Structure
- Part number: 65C25745
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS 2 INCH LONG CREASE, 2 FT FROM I/B END, AND 4 INCH AFT OF FWD SPAR.  REPAIRED ELEVATOR PER SRM.
